Issue
Volume 28, Number 3

Articles in the Issue:

Regular Articles:
Néjib Ben Salem and Nabila Hamda
Representation of Generalized Translations of the Product of Two Functions on Signed Hypergroups on the Real Line
Anal. Theory Appl., 28 (2012), pp. 201-223. Abstract
pdf
Full Article

Xiangxing Tao and Yunpin Wu
BMO Estimates for Multilinar Fractional Integrals
Anal. Theory Appl., 28 (2012), pp. 224-231. Abstract
pdf
Full Article

Xueyan Xiang
Stancu Polynomials Based on the q-integers
Anal. Theory Appl., 28 (2012), pp. 232-241. Abstract
pdf
Full Article

M. H. Gulzar
On the Location of Zeros of a Polynomial
Anal. Theory Appl., 28 (2012), pp. 242-247. Abstract
pdf
Full Article

Mohammad Sadegh Asgari and Zohreh Abbasbigi
Generalizations of the Suzuki and Kannan Fixed Point Theorems in G-cone Metric Spaces
Anal. Theory Appl., 28 (2012), pp. 248-262. Abstract
pdf
Full Article

Eridani, M. I. Utoyo and H. Gunawan
A Characterization for Fractional Integrals on Generalized Morrey Spaces
Anal. Theory Appl., 28 (2012), pp. 263-268. Abstract
pdf
Full Article

Shaoyuan Xu, Wangbin Xu and Dingxing Zhong
Some New Iterated Function Systems Consisting of Generalized Contractive Mappings
Anal. Theory Appl., 28 (2012), pp. 269-277. Abstract
pdf
Full Article

Yanling Sun and Yinsheng Jiang
Weighted Estimates for Multivariate Hausdorff Operators
Anal. Theory Appl., 28 (2012), pp. 278-285. Abstract
pdf
Full Article

Huiling Wu and Jiacheng Lan
Boundedness for a Class of Rough Fractional Integral Operators on Variable Exponent Lebesgue Spaces
Anal. Theory Appl., 28 (2012), pp. 286-293. Abstract
pdf
Full Article

Yongjie Piao and Hailan Jin
Existence Problems of Additive Selection Maps for Another Type Subadditive Set-valued Map
Anal. Theory Appl., 28 (2012), pp. 294-300. Abstract
pdf
Full Article